# SDR SWAA2025022587255

- Difficulty date: January 18, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER LBL 45 AT MAIN WHEEL WELL COMPARTMENT 2025-80432 <[01]. TOOL USED P/N: EPOCH 600; S/N: 120357005; CAL DUE: 10-JUN-25.;[02] REPAIRED BODY STATION 663.75 VAPOR BARRIER LBL 45 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNSOFF BELOW.; [03] TASK COMPLETED. RII COMPLETED.
